Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 210, NWS Pittsburgh, PA

August 22, 2017Ohio County, West Virginia; Belmont County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 22, 2017, 3:44 PM EDT for Ohio County, West Virginia; Belmont County, Ohio. It was in force for 16 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2017, 3:44 PM EDT (19:44 UTC)
Expired
Aug 22, 2017, 4:00 PM EDT
In force
16 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Belmont County, OH, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 60 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 3:45 PM EDTTSTM WND DMG3 Ene Wheeling, WVMULTIPLE TREES DOWN
Aug 22, 3:49 PM EDTTSTM WND DMG4 Sse West Liberty, WVMULTIPLE TREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:39 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2017-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 434 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2017-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
434 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

115 
WUUS51 KPBZ 221944
SVRPBZ
OHC013-WVC069-222000-
/O.NEW.KPBZ.SV.W.0210.170822T1944Z-170822T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
344 PM EDT TUE AUG 22 2017

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Eastern Belmont County in east central Ohio...
  Ohio County in northern West Virginia...

* Until 400 PM EDT.

* At 343 PM EDT, a severe thunderstorm was located over Warwood,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar. 

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages. 

* Locations impacted include...
  Wheeling...                       Martins Ferry...
  Warwood...                        Bethlehem...
  West Liberty...                   Triadelphia...
  Clearview...                      Valley Grove...
  Bridgeport...                     Yorkville...
  Brookside...                      Clinton...

This includes the following highways...
  Interstate 70 in Ohio near mile marker 225.
 
  Interstate 70 in West Virginia between mile markers 0 and 4, and 
  between mile markers 9 and 14.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4006 8076 4014 8076 4017 8064 4016 8052
      4004 8052
TIME...MOT...LOC 1943Z 265DEG 38KT 4010 8066 

HAIL...<.75IN
WIND...60MPH
 
$$

Bookbinder

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:53 PM EDT, 51 minutes earlier.

Area forecast discussion, Aug 22, 2:53 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
253 PM EDT Tue Aug 22 2017

.SYNOPSIS...
Quieter weather Wednesday before showers return Thursday.
Cooler and less humid are the themes through the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Showers and storms producing damaging winds will move through
the region this afternoon and early evening. Still expect
another line of showers albeit not severe associated with the
front.

We are monitoring the potential for a high water threat
given rainfall amounts have ranged between convective and
tropical ZR. In wake of the front there could be fog developed,
but with a decent wind flow most of the fog won't be
widespread. It should be confined to the deeper gorges.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Northwest flow aloft allows ripples of energy to round the base
of the H5 trough axis positioned over the eastern United States.
Plenty of low level moisture in place through Thursday evening
to warrant the mention of scattered showers especially for our
northern counties closer to Lake Erie. The strongest wave
crosses Thursday afternoon, which should bring showers given
cooling aloft to the Mason / Dixon line. Future shifts may have
to extend the mention of showers to northern West Virginia and
western Maryland. Do not expect to see much sunshine Thursday as
any heating will fill the sky with a stratocu field.

Daytime showers will wane with sunset while anticyclonic
vorticity advection. This will start the run of a dry weather
the balance of the short term.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Highlights:
- Pleasant weather projected
- Dry most of the extended
- Below normal temps

The departing mid level trough and associated low pressure system
owes to several nice weather days late this week through the
weekend.  Surface high pressure builds south from the Great Lakes
and with northerly flow on the front end expect below normal
temperatures to continue into the middle of next week.  Toward the
end of the forecast /next tuesday/, moisture from the Gulf
resulting from Harvey may provide a canopy of high clouds, but
still plenty of time to resolve that over the coming days.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
Brief IFR/MVFR weather could impact terminals through 1Z as
showers and thunderstorms pass. Once the cold front rolls
through this evening VFR weather will return. There is a low
probability of fog development during the predawn hours.

.Outlook...
No widespread IFR weather is forecast.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Aug 22, 3:05 AM EDT, 12 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
305 AM EDT Tue Aug 22 2017

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020>023-029-
031-073>076-WVZ001>004-012-021-509>514-230715-
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Lawrence-Butler-
Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
305 AM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for western Maryland, east
central Ohio, northwest Pennsylvania, southwest Pennsylvania, west
central Pennsylvania, western Pennsylvania, northern West Virginia
and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

Scattered severe thunderstorms are possible this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ008-009-015-016-230715-
Venango-Forest-Clarion-Jefferson-
305 AM EDT Tue Aug 22 2017

This Hazardous Weather Outlook is for northwest Pennsylvania and
west central Pennsylvania.

.DAY ONE...Today and Tonight.

Numerous severe thunderstorms are possible this afternoon and early
evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

07

In the hours before

Local storm report, Aug 22, 3:14 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
314 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TSTM WND DMG     6 W BRIDGEVILLE         40.37N  80.21W
08/22/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ON ROBINSON RUN ROAD AT CEMETERY ROAD IN
            SOUTH FAYETTE

0214 PM     TSTM WND DMG     1 S PENN HILLS          40.46N  79.82W
08/22/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ON LIME HOLLOW ROAD AT FRANKSTOWN ROAD

0220 PM     TSTM WND DMG     TRAFFORD                40.38N  79.76W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES AND WIRES DOWN ON 7TH STREET

0224 PM     TSTM WND DMG     2 E TRAFFORD            40.39N  79.72W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES AND WIRES DOWN ON ROUTE 130

0230 PM     TSTM WND DMG     2 SSE MURRYSVILLE       40.41N  79.64W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            MULTPLE TREES AND WIRES DOWN ON HAYMAKER FARM ROAD

0233 PM     HAIL             3 SE MURRYSVILLE        40.41N  79.61W
08/22/2017  E1.00 INCH       WESTMORELAND       PA   PUBLIC

&&

EVENT NUMBER PBZ1702068
EVENT NUMBER PBZ1702069
EVENT NUMBER PBZ1702070
EVENT NUMBER PBZ1702071
EVENT NUMBER PBZ1702072
EVENT NUMBER PBZ1702073
Local storm report, Aug 22, 3:25 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
325 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     MONROEVILLE             40.43N  79.76W
08/22/2017                   ALLEGHENY          PA   SOCIAL MEDIA

            TREES DOWN

&&

EVENT NUMBER PBZ1702074

98
Local storm report, Aug 22, 3:37 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     DELMONT                 40.41N  79.57W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON TREES MILLS ROAD

&&

EVENT NUMBER PBZ1702075

98
Local storm report, Aug 22, 3:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
338 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND DMG     5 W MARIENVILLE         41.45N  79.17W
08/22/2017                   FOREST             PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN ON GUITONVILLE ROAD AND MULTIPLE
            TREE LIMBS DOWN ON BLOOD ROAD

0238 PM     TSTM WND DMG     5 ESE MURRYSVILLE       40.41N  79.56W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON EAST PITTSBURGH STREET

0238 PM     TSTM WND DMG     5 ESE MURRYSVILLE       40.41N  79.57W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON ROUTE 66

&&

EVENT NUMBER PBZ1702076
EVENT NUMBER PBZ1702077
EVENT NUMBER PBZ1702078
Local storm report, Aug 22, 3:39 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
339 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     TSTM WND DMG     MURRYSVILLE             40.44N  79.66W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON SCHOOL ROAD

&&

EVENT NUMBER PBZ1702080

98
Local storm report, Aug 22, 3:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
340 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     AUGUSTA                 40.69N  81.02W
08/22/2017                   CARROLL            OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN

0115 PM     TSTM WND DMG     2 NNW NORRISTOWN        40.69N  80.97W
08/22/2017                   CARROLL            OH   LAW ENFORCEMENT

0118 PM     TSTM WND DMG     DARLINGTON              40.81N  80.42W
08/22/2017                   BEAVER             PA   911 CALL CENTER

            TREES DOWN

0128 PM     TSTM WND DMG     2 SE NEW BEAVER         40.86N  80.33W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            SEVERAL TREES DOWN ON POSSUM HOLLOW ROAD

0128 PM     TSTM WND DMG     KOPPEL                  40.83N  80.32W
08/22/2017                   BEAVER             PA   911 CALL CENTER

            TREES DOWN

0129 PM     TSTM WND DMG     1 ENE WAMPUM            40.89N  80.33W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            SEVERAL TREES DOWN

0131 PM     TSTM WND DMG     2 NNE ELLWOOD CITY      40.89N  80.27W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            TREE DOWN ON OLD PITTSBURGH ROAD AND HOLLOW ROAD

0132 PM     TSTM WND DMG     4 NE WAMPUM             40.92N  80.28W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            TREES AND POWER LINES DOWN ON HARMONY BAPTIST ROAD AND
            WILEY DRIVE

0132 PM     TSTM WND DMG     ELLPORT                 40.86N  80.26W
08/22/2017                   LAWRENCE           PA   911 CALL CENTER

            TREES DOWN

0135 PM     TSTM WND DMG     MCDONALD                40.37N  80.23W
08/22/2017                   WASHINGTON         PA   911 CALL CENTER

            NUMEROUS TREES DOWN

0135 PM     DOWNBURST        MCDONALD                40.37N  80.23W
08/22/2017  U0 MPH           WASHINGTON         PA   911 CALL CENTER

            WIDESPREAD TREE DAMAGE. ON RISING ROAD AND LAUREL HILL
            ROAD.

0137 PM     TSTM WND DMG     3 NNW FRYBURG           41.39N  79.47W
08/22/2017                   FOREST             PA   911 CALL CENTER

            TREES DOWN

0137 PM     TSTM WND DMG     6 W BRIDGEVILLE         40.37N  80.21W
08/22/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ON ROBINSON RUN ROAD AT CEMETERY ROAD IN
            SOUTH FAYETTE

0142 PM     TSTM WND DMG     3 NW CALLENSBURG        41.16N  79.59W
08/22/2017                   CLARION            PA   911 CALL CENTER

            TREES DOWN

0142 PM     TSTM WND DMG     PORTERSVILLE            40.93N  80.14W
08/22/2017                   BUTLER             PA   911 CALL CENTER

            TREES DOWN

0143 PM     TSTM WND DMG     CECIL-BISHOP            40.32N  80.19W
08/22/2017                   WASHINGTON         PA   911 CALL CENTER

            SEVERAL TREES DOWN

0145 PM     TSTM WND DMG     1 S PORTERSVILLE        40.91N  80.14W
08/22/2017                   BUTLER             PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN. TREE FELL ON ONE VEHICLE. ONE
            PERSON INJURED AND ON WAY TO HOSPITAL.

0151 PM     TSTM WND DMG     CONNOQUENESSING         40.82N  80.01W
08/22/2017                   BUTLER             PA   911 CALL CENTER

            TREES DOWN

0158 PM     TSTM WND DMG     5 W MARIENVILLE         41.45N  79.17W
08/22/2017                   FOREST             PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN ON GUITONVILLE ROAD AND MULTIPLE
            TREE LIMBS DOWN ON BLOOD ROAD

0200 PM     TSTM WND DMG     2 SW CASTLE SHANNON     40.35N  80.04W
08/22/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREES DOWN ON GREENRIDGE ROAD

0211 PM     TSTM WND DMG     4 NW HARMONY            40.85N  80.17W
08/22/2017                   BEAVER             PA   PUBLIC

            TREES DOWN

0214 PM     TSTM WND DMG     1 S PENN HILLS          40.46N  79.82W
08/22/2017                   ALLEGHENY          PA   911 CALL CENTER

            TREE DOWN ON LIME HOLLOW ROAD AT FRANKSTOWN ROAD

0220 PM     TSTM WND DMG     TRAFFORD                40.38N  79.76W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES AND WIRES DOWN ON 7TH STREET

0220 PM     TSTM WND DMG     MONROEVILLE             40.43N  79.76W
08/22/2017                   ALLEGHENY          PA   SOCIAL MEDIA

            TREES DOWN

0223 PM     TSTM WND DMG     TRAFFORD                40.38N  79.76W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON MURRYSVILLE ROAD

0224 PM     TSTM WND DMG     2 E TRAFFORD            40.39N  79.72W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES AND WIRES DOWN ON ROUTE 130

0229 PM     TSTM WND DMG     2 WSW EXPORT            40.41N  79.66W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN

0229 PM     TSTM WND DMG     MURRYSVILLE             40.44N  79.66W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON SCHOOL ROAD

0230 PM     TSTM WND DMG     2 SSE MURRYSVILLE       40.41N  79.64W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            MULTPLE TREES AND WIRES DOWN ON HAYMAKER FARM ROAD

0233 PM     HAIL             3 SE MURRYSVILLE        40.41N  79.61W
08/22/2017  E1.00 INCH       WESTMORELAND       PA   PUBLIC

0238 PM     TSTM WND DMG     DELMONT                 40.41N  79.57W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREES DOWN ON TREES MILLS ROAD

0238 PM     TSTM WND DMG     5 ESE MURRYSVILLE       40.41N  79.56W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON EAST PITTSBURGH STREET

0238 PM     TSTM WND DMG     5 ESE MURRYSVILLE       40.41N  79.57W
08/22/2017                   WESTMORELAND       PA   911 CALL CENTER

            TREE DOWN ON ROUTE 66

&&

EVENT NUMBER PBZ1702048 PBZ1702049 PBZ1702057 PBZ1702050 PBZ1702058
PBZ1702051 PBZ1702067 PBZ1702052 PBZ1702053 PBZ1702054 PBZ1702064
PBZ1702065 PBZ1702068 PBZ1702060 PBZ1702063 PBZ1702056 PBZ1702055
PBZ1702062 PBZ1702076 PBZ1702061 PBZ1702059 PBZ1702069 PBZ1702070
PBZ1702074 PBZ1702066 PBZ1702071 PBZ1702079 PBZ1702080 PBZ1702072
PBZ1702073 PBZ1702075 PBZ1702077 PBZ1702078

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 1:02 PM EDTSevere Thunderstorm WarningPBZHancock43 min
Aug 22, 4:16 PM EDTTornado WarningPBZMonongalia29 min
Aug 22, 4:43 PM EDTTornado WarningPBZMonongalia32 min
Aug 22, 12:43 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana32 min
Aug 22, 12:57 PM EDTSpecial Weather StatementPBZColumbiana33 min
Aug 22, 1:45 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum30 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.